# SDR SWIA202052588

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: 7 Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STGR 7R IS CHAFED FROM LOOSE WATER INJECTION TUBE IN AFT EQUIPMEMT COMP, LOCATION FLAGGED.  C-CHECK RO 9/20/2020.  BLENDED OUT DAMAGE AT STGR 7R AND INSTALLED NEW REPAIR ANGLE, PER REO.  ALL STEPS COMPLIED WITH TASK CARD.
